The Stacks Project


Bibliography item: KMM

authorKollár, János and Miyaoka, Yoichi and Mori, Shigefumi
titleRationally connected varieties
year1992
typearticle
journalJournal of Algebraic Geometry
volume1
pages429–448

BibTeX code

You can use the following code to cite this item yourself.

@article{KMM,
  author = {Koll{\'a}r, J{\'a}nos and Miyaoka, Yoichi and Mori, Shigefumi},
  title = {Rationally connected varieties},
  year = {1992},
  journal = {Journal of Algebraic Geometry},
  volume = {1},
  pages = {429--448},
}